Secant varieties of adjoint varieties: Orbit decomposition

Hajime Kaji, Osami Yasukura

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The orbit decomposition of secant varieties of adjoint varieties is given.

Original languageEnglish
Pages (from-to)26-44
Number of pages19
JournalJournal of Algebra
Volume227
Issue number1
DOIs
Publication statusPublished - 2000 May 1

Keywords

  • Adjoint varieties
  • Orbit decomposition
  • Secant varieties

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Secant varieties of adjoint varieties: Orbit decomposition'. Together they form a unique fingerprint.

  • Cite this